Alert archive / Alabama / Special Weather Statements in 2011

Special Weather Statement, NWS Huntsville, AL

August 4, 2011Lawrence County, Alabama

NWS Huntsville, AL issued this special weather statement at Aug 4, 2011, 3:16 PM CDT for Lawrence County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 3:16 PM CDT (20:16 UTC)
Expired
Aug 4, 2011, 4:00 PM CDT
In force
44 min
Issued by
NWS Huntsville, AL

County Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 89 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WWUS84 KHUN 042016
SPSHUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
316 PM CDT THU AUG 4 2011

ALZ003-004-042100-
FRANKLIN-LAWRENCE-
316 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN AND 
SOUTHWESTERN LAWRENCE COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THARPTOWN...MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NEWBURG.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3430 8766 3452 8773 3457 8761 3457 8760
      3435 8738
TIME...MOT...LOC 2016Z 326DEG 16KT 3449 8762

$$
KTW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:12 PM CDT, 4 minutes earlier.

Area forecast discussion, Aug 4, 3:12 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
312 PM CDT THU AUG 4 2011

.DISCUSSION...
LATEST WATER VAPOR IMAGERY AND H5 RUC ANALYSIS INDICATE THE QUASI
STAGNANT PATTERN OF RIDGING ACROSS THE ARKLATEX CONTINUES. AROUND
THE PERIPHERY OF THIS RIDGE AND CLOSE TO HOME...A DECAYING MCS IS
VERY SLOWLY SLIDING OUT OF THE SOUTHEAST PORTION OF THE CWFA.
CONVECTION IS JUST BEGINNING ACROSS THE EXTREME NORTHWEST PORTION OF
THE CWFA ASSOCIATED WITH OUTFLOW FROM THE EARLIER MCS ACROSS
MISSOURI. SURFACE OBSERVATIONS SUGGEST A BOUNDARY CONTINUES TO
LINGER ALONG THE TN/AL LINE...WITH SOUTHERLY FLOW AND MOISTURE
POOLING ACROSS MUCH OF THE CWFA.

GIVEN THE COMBINATION OF THE SURFACE FRONT...OUTFLOW
BOUNDARIES...AND HIGH INSTABILITY IN THE WEST WHERE EARLY AFTERNOON
CLEARING ALLOWED TEMPERATURES TO QUICKLY JUMP INTO THE 90S...EXPECT
SCATTERED CONVECTION TO CONTINUE INTO THE EVENING HOURS. WHILE THE
SURFACE LAYER SHOULD BECOME STABLE OVERNIGHT...ELEVATED INSTABILITY
WILL PERSIST. GIVEN THE TYPICALLY UNSETTLED NATURE OF NORTHWEST FLOW
ALOFT...WILL MAINTAIN ISOLATED THUNDERSTORM CHANCES IN THE FORECAST
THROUGH THE NIGHT. HOWEVER...GIVEN THE PROGGED WESTWARD MOTION OF
THE UPPER RIDGE...WOULD NOT BE SURPRISED IF CONVECTIVE CHANCES ARE
REMOVED BY THE EVENING SHIFT. GIVEN THE COVERAGE AND AMOUNT OF
PRECIPITATION LAST NIGHT COUPLED WITH EXPECTED LIGHT WINDS
OVERNIGHT...HAVE ADDED PATCHY FOG TO THE FORECAST. OTHERWISE...LOOK
FOR FAIRLY MUGGY CONDITIONS WITH LOWS IN THE LOW TO MIDDLE 70S.

FOR TOMORROW...EXPECT A SHORTWAVE MOVING NORTH OF THE AREA TO SPARK
SCATTERED THUNDERSTORM DEVELOPMENT DURING THE MORNING HOURS.
SOUNDINGS SUGGEST AMPLE ELEVATED INSTABILITY WILL BE PRESENT...WHICH
STORMS SHOULD EVENTUALLY BE ABLE TO TAP INTO. STRONG STORMS MAY
EXIST TOMORROW...WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL THE
MAIN THREATS. SOME OF THE STRONGEST STORMS COULD BECOME
SEVERE...WITH DAMAGING WINDS POSSIBLE. WHILE THE BEST CHANCES FOR
THIS ACTIVITY SHOULD BE IN THE SOUTHWEST PORTION OF THE
CWFA...POTENTIAL CLOUD COVERAGE ASSOCIATED WITH THIS ACTIVITY LIMITS
CONFIDENCE FOR AFTERNOON HIGH TEMPERATURES. THE GFS SHOWS FAIRLY
DEEP AFTERNOON MIXING...AND ITS CORRESPONDING MOS SUGGESTS HIGHS IN
THE LOW TRIPLE DIGITS FOR MANY AREAS. HOWEVER...DO NOT BELIEVE WE
WILL REALIZE THIS KIND OF HEATING OR MIXING...SO WAS MORE
CONSERVATIVE WITH TEMPERATURES /IN THE MID 90S FOR MANY LOCATIONS/.
AS CURRENTLY FORECAST...THIS WILL KEEP HEAT INDEX VALUES JUST SHY OF
ADVISORY CRITERIA...ALTHOUGH IF MODELS CAN OFFER A GREATER CONSENSUS
ON A WARM SOLUTION FOR TOMORROW...THE MID SHIFT MAY NEED TO CONSIDER
A HEAT ADVISORY FOR A PORTION OF THE CWFA.

THE SHORTWAVE SHOULD TRANSLATE EASTWARD FRIDAY EVENING AND
THUNDERSTORM COVERAGE SHOULD DIMINISH...LEAVING WARM TEMPERATURES
AND PATCHY FOG...BEFORE ADDITIONAL DEVELOPMENT IS EXPECTED ON
SATURDAY AS A H85 TROUGH SKIRTS THE NORTHERN PORTIONS OF THE CWFA.
BUFR SOUNDINGS FROM BOTH THE NAM AND GFS SUGGEST THE ATMOSPHERE WILL
BE QUITE MOISTURE RICH THROUGH THE WEEKEND...WITH PWATS PROGGED OVER
2.5 INCHES DURING THE AFTERNOON ON SATURDAY. ANY STORMS THAT DEVELOP
IN THIS ATMOSPHERE WILL CERTAINLY BE CAPABLE OF LOCALLY HEAVY
RAINFALL AND GUSTY WINDS.

AN UNSETTLED FORECAST WILL CONTINUE INTO NEXT WEEK AS THE H5 RIDGE
RETROGRADES AND NORTHWEST FLOW ALOFT BECOMES THE DOMINANT SYNOPTIC
TRIGGER. LOOK FOR ISOLATED TO SCATTERED THUNDERSTORM CHANCES NEARLY
EVERY PERIOD WITH HIGHS IN THE LOW 90S AND LOWS IN THE LOW/MID 70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    75  96  76  95  76 /  20  50  30  50  30
SHOALS        76  96  75  97  75 /  20  50  20  50  20
VINEMONT      73  95  74  93  74 /  20  50  30  50  30
FAYETTEVILLE  74  95  75  94  75 /  20  40  30  50  30
ALBERTVILLE   72  95  74  93  72 /  20  50  30  50  30
FORT PAYNE    71  95  73  94  72 /  20  40  30  50  40

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

JLL
Hazardous weather outlook, Aug 4, 10:30 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1030 AM CDT THU AUG 4 2011

ALZ001>010-016-TNZ076-096-097-051000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1030 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE...WITH GUSTY
WINDS...HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
TORRENTIAL RAINFALL THE MAIN THREATS WITH THE MAJORITY OF STORMS.
HOWEVER...A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING
WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
THROUGH WEDNESDAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY...
WITH GUSTY WINDS...LIGHTNING...AND LOCALLY HEAVY RAINFALL THE PRIMARY
HAZARDS.

HEAT INDEX VALUES MAY REACH DANGEROUS LEVELS THROUGH THE UPCOMING
WEEKEND...WITH AFTERNOON HEAT INDICES POSSIBLY WARRANTING HEAT
ADVISORIES THROUGH THE PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE TODAY...AND STORM REPORTS ARE ALWAYS GREATLY APPRECIATED.

DD/JLL

In the hours before

Special weather statement, Aug 4, 1:57 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
157 PM CDT THU AUG 4 2011

ALZ008-041945-
MARSHALL-
157 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 245 PM
CDT...

AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNION GROVE...OR 6 MILES NORTH OF ARAB...
MOVING SOUTH AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  UNION GROVE.
  EDDY.
  ARAB.
  HYATT...HIGH POINT.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3425 8645 3429 8646 3429 8648 3430 8648
      3431 8656 3442 8658 3448 8645 3425 8625
      3419 8640
TIME...MOT...LOC 1856Z 338DEG 19KT 3440 8649

KTW
Special weather statement, Aug 4, 2:09 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
209 PM CDT THU AUG 4 2011

ALZ010-041930-
DE KALB-
209 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 230 PM CDT...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HOPEWELL TO
COLLBRAN...MOVING SOUTH AT 30 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SKIRUM...CROSSVILLE.
  GERALDINE.
  KILPATRICK.
  ARONA.
  LEBANON.
  COLLINSVILLE.
  RODENTOWN.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3425 8578 3425 8580 3424 8581 3423 8584
      3420 8584 3419 8584 3420 8610 3444 8610
      3447 8606 3448 8600 3452 8591 3430 8572
TIME...MOT...LOC 1907Z 340DEG 24KT 3436 8597

KTW
Special weather statement, Aug 4, 2:27 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
227 PM CDT THU AUG 4 2011

ALZ016-042000-
CULLMAN-
227 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 300 PM
CDT...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BAILEYTON...MOVING SOUTH AT 20 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BAILEYTON.
  HOLLY POND.
  WALTER.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3427 8673 3430 8663 3430 8649 3426 8645
      3424 8652 3412 8660 3412 8662 3408 8666
      3408 8669 3405 8668 3405 8670 3404 8670
      3403 8671
TIME...MOT...LOC 1927Z 352DEG 19KT 3425 8658

KTW
Special weather statement, Aug 4, 2:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
243 PM CDT THU AUG 4 2011

ALZ002-003-042030-
COLBERT-FRANKLIN-
243 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES
UNTIL 330 PM CDT...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CROOKED OAK...OR 8 MILES NORTHWEST OF
RUSSELLVILLE...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BELGREEN.
  RUSSELLVILLE...PLEASANT RIDGE.
  ISBELL...ROCKWOOD.
  SPRUCE PINE...DUKETON.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3441 8753 3431 8784 3463 8792 3467 8780
TIME...MOT...LOC 1943Z 333DEG 27KT 3458 8781
Special weather statement, Aug 4, 3:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 PM CDT THU AUG 4 2011

ALZ002-003-042030-
COLBERT-FRANKLIN-
301 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN COUNTIES UNTIL 330 PM CDT...

AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TISHOMINGO...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  POGO...MYNOT.
  PLEASANT SITE...RED BAY.
  HALLTOWN.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3468 8813 3469 8812 3457 8791 3433 8816
      3435 8818 3439 8817
TIME...MOT...LOC 1959Z 307DEG 20KT 3459 8816

KTW
Special weather statement, Aug 4, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
316 PM CDT THU AUG 4 2011

ALZ003-004-042100-
FRANKLIN-LAWRENCE-
316 PM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN AND
SOUTHWESTERN LAWRENCE COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THARPTOWN...MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NEWBURG.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3430 8766 3452 8773 3457 8761 3457 8760
      3435 8738
TIME...MOT...LOC 2016Z 326DEG 16KT 3449 8762

KTW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 10:39 PM CDTHeat AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more7 hr
Aug 3, 11:31 PM CDTSpecial Weather StatementHUNJackson29 min
Aug 3, 11:36 PM CDTSevere Thunderstorm WarningHUNMadison24 min
Aug 3, 11:45 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison30 min
Aug 3, 11:58 PM CDTSevere Thunderstorm WarningHUNJackson, Madison32 min
Aug 4, 12:04 AM CDTFlash Flood WarningHUNJackson, Lauderdale, Lawrence, Limestone, Madison3 hr
Aug 4, 12:13 AM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison, Marshall, Morgan47 min
Aug 4, 12:20 AM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Madison, Marshall, Morgan40 min
Aug 4, 12:30 AM CDTSpecial Weather StatementHUNDeKalb, Jackson45 min
Aug 4, 12:45 AM CDTSevere Thunderstorm WarningHUNCullman30 min
Aug 4, 12:46 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall31 min
Aug 4, 1:22 AM CDTSpecial Weather StatementHUNLimestone38 min
Aug 4, 1:35 AM CDTSevere Thunderstorm WarningHUNLauderdale, Limestone40 min
Aug 4, 1:55 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan50 min
Aug 4, 2:13 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale47 min
Aug 4, 2:30 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan45 min
Aug 4, 2:38 AM CDTFlash Flood WarningHUNCullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more3 hr
Aug 4, 2:46 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence44 min
Aug 4, 2:57 AM CDTAreal Flood WarningHUNJackson, Lauderdale, Lawrence, Limestone, Madison6 hr
Aug 4, 3:05 AM CDTSevere Thunderstorm WarningHUNLawrence40 min
Aug 4, 3:09 AM CDTFlash Flood WarningHUNColbert, Lauderdale, Lawrence3 hr
Aug 4, 3:14 AM CDTSpecial Weather StatementHUNCullman46 min
Aug 4, 3:20 AM CDTSpecial Weather StatementHUNLimestone40 min
Aug 4, 3:21 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence39 min
Aug 4, 3:50 AM CDTSpecial Weather StatementHUNMorgan40 min
Aug 4, 5:35 AM CDTAreal Flood WarningHUNCullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more3 hr
Aug 4, 5:37 AM CDTHeat AdvisoryHUNColbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more5 hr
Aug 4, 5:53 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale37 min
Aug 4, 6:00 AM CDTAreal Flood WarningHUNColbert, Lauderdale, Lawrence3 hr
Aug 4, 6:01 AM CDTSpecial Weather StatementHUNMorgan44 min
Aug 4, 6:25 AM CDTSpecial Weather StatementHUNLimestone50 min
Aug 4, 6:29 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence46 min
Aug 4, 7:11 AM CDTSpecial Weather StatementHUNLimestone, Morgan64 min
Aug 4, 7:15 AM CDTSpecial Weather StatementHUNLawrence30 min
Aug 4, 7:50 AM CDTSpecial Weather StatementHUNLimestone55 min
Aug 4, 8:21 AM CDTSpecial Weather StatementHUNDeKalb24 min
Aug 4, 8:37 AM CDTSpecial Weather StatementHUNMorgan53 min
Aug 4, 9:45 AM CDTSpecial Weather StatementHUNMorgan30 min
Aug 4, 9:55 AM CDTSpecial Weather StatementHUNMadison50 min
Aug 4, 10:03 AM CDTSevere Thunderstorm WarningHUNMadison42 min
Aug 4, 10:09 AM CDTSpecial Weather StatementHUNDeKalb51 min
Aug 4, 10:15 AM CDTSpecial Weather StatementHUNDeKalb45 min
Aug 4, 10:25 AM CDTSpecial Weather StatementHUNJackson35 min
Aug 4, 10:43 AM CDTSpecial Weather StatementHUNMarshall47 min
Aug 4, 10:50 AM CDTSpecial Weather StatementHUNDeKalb40 min
Aug 4, 10:54 AM CDTSpecial Weather StatementHUNMarshall36 min
Aug 4, 11:05 AM CDTSevere Thunderstorm WarningHUNMarshall25 min
Aug 4, 11:11 AM CDTSpecial Weather StatementHUNDeKalb49 min
Aug 4, 11:14 AM CDTSpecial Weather StatementHUNCullman31 min
Aug 4, 11:17 AM CDTSpecial Weather StatementHUNJackson28 min
Aug 4, 11:24 AM CDTSpecial Weather StatementHUNMarshall51 min
Aug 4, 11:34 AM CDTSevere Thunderstorm WarningHUNJackson26 min
Aug 4, 11:53 AM CDTSpecial Weather StatementHUNDeKalb22 min
Aug 4, 12:01 PM CDTSpecial Weather StatementHUNDeKalb44 min
Aug 4, 12:04 PM CDTSpecial Weather StatementHUNMadison26 min
Aug 4, 12:45 PM CDTSpecial Weather StatementHUNDeKalb45 min
Aug 4, 12:55 PM CDTSpecial Weather StatementHUNJackson50 min
Aug 4, 1:05 PM CDTSpecial Weather StatementHUNJackson55 min
Aug 4, 1:14 PM CDTSpecial Weather StatementHUNMarshall46 min
Aug 4, 1:25 PM CDTSpecial Weather StatementHUNMorgan50 min
Aug 4, 1:57 PM CDTSpecial Weather StatementHUNMarshall48 min
Aug 4, 2:09 PM CDTSpecial Weather StatementHUNDeKalb21 min
Aug 4, 2:27 PM CDTSpecial Weather StatementHUNBlount33 min
Aug 4, 2:43 PM CDTSpecial Weather StatementHUNFranklin47 min
Aug 4, 3:01 PM CDTSpecial Weather StatementHUNFranklin29 min
Aug 4, 3:06 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin39 min
Aug 4, 3:18 PM CDTSpecial Weather StatementHUNLawrence42 min
Aug 4, 3:42 PM CDTSevere Thunderstorm WarningHUNFranklin15 min
Aug 4, 4:03 PM CDTSpecial Weather StatementHUNLauderdale27 min
Aug 4, 4:17 PM CDTSpecial Weather StatementHUNCullman43 min
Aug 4, 4:47 PM CDTSpecial Weather StatementHUNColbert43 min
Aug 4, 4:56 PM CDTSpecial Weather StatementHUNLauderdale34 min
Aug 4, 5:36 PM CDTSpecial Weather StatementHUNColbert, Lawrence24 min
Aug 4, 5:47 PM CDTFlash Flood WarningHUNColbert, Lauderdale3 hr
Aug 4, 5:56 PM CDTSpecial Weather StatementHUNFranklin, Lawrence34 min
Aug 4, 6:11 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence38 min
Aug 3, 10:21 PM CDTSpecial Weather StatementHUNFranklin24 min
Aug 3, 10:40 PM CDTSpecial Weather StatementHUNLincoln35 min
Aug 3, 11:16 PM CDTSpecial Weather StatementHUNLincoln29 min
Aug 3, 11:44 PM CDTFlash Flood WarningHUNLincoln3 hr

Nearby

Special Weather Statements in Alabama, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.